# SDR A6WA2019021846401

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 BEAM CORRODED FROM LBL9 TO RBL9.    REPAIRED BEAM IAW REO 601R-53-11-926 REV-B.
